After finishing a long term no passion relationship 4yrs ago i have had 4 partner's and i am finding a common theme,i am very sexual and enjoy the whole experience and feel of sex but the next day i feel i always need to urinate and sometimes have blood spotting also my throut glands swell which result in me having to get anti-biotics and with them i become highly emotional which is out of character for me as i am a very happy balanced person. Can you help me understand?
Welcome to ehealthforum.
The symptom of increased frequency of urine after intercourse could signal an urine infection or urethritis which could result in spotting (or blood in urine).
Report your symptoms to your gynecologist, you might need to have a check done along with urine test to identify infection. If any infection is identified, get your partners also treated simultaneously to prevent re-infection. Avoid having unprotected intercourse while being on the treatment.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.